MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-41
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Mdr number 1628664-2018-01983 has been submitted for this issue that also involves the architect c8000 analyzer.An evaluation is in process.
 
Event or Problem Description
The customer observed falsely depressed results for a pediatric patient while using clinical chemistry total bilirubin reagents with the architect c8000 analyzer.The following data was provided.The customer uses normal range less than or equal to 1.9 ng/ml.Sid (b)(4), initial 0.7 ng/dl, repeat 6.8, 6.8 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was determined to not be the reagent.The suspect medical device was determined to be only the architect c8000 analyzer.Mdr number 1628664-2018-01983 was previously submitted and all further information will be documented under that mdr number.

Brand Name
CLINICAL CHEMISTRY TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8034914
Report Number1628664-2018-01982
Device Sequence Number1463623
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06L45-41
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; LN 01G06-11 SN (B)(4); LN 01G06-11 SN (B)(4)